MAUDE Adverse Event Report: PRODUCTOS MEDLINE S.A. DE C.V.; KIT,PRESSURE,MONITORING,84

PRODUCTOS MEDLINE S.A. DE C.V.; KIT,PRESSURE,MONITORING,84
Catalog Number DYNJTRANS84
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
According to the customer, "arterial lines/ pressure monitoring malfunctions at the stop cock, leaks fluid, and breaks off behind the holder".
 
Additional Manufacturer Narrative
According to the facility the control syringe is coming off of the manifold.No additional information was provided by the facility after multiple attempts.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.

Common Device Name
KIT,PRESSURE,MONITORING,84
Manufacturer (Section D)
PRODUCTOS MEDLINE S.A. DE C.V.
blvd world trade center no.106
parque industrial oradel
nuevo laredo tamaulipas, 88285
MX  88285
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key19089830
Report Number3004122598-2024-00032
Device Sequence Number17917102
Product Code DXJ
UDI-Device Identifier40889942582632
UDI-Public40889942582632
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJTRANS84
Device Lot Number23DBB538
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2024
Initial Report FDA Received Date04/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown